# SDR SWIA200617215

- Difficulty date: August 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 9,160 hours, 7,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CRACKED UNDER HAND RAIL SUPPORT BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED PARTS PER CRJ 200 REO 601R-52-11-702 AND RII 52-900-1001
